Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 135, NWS Kansas City, MO

July 3, 20055 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jul 3, 2005, 8:55 PM CDT for 5 counties in Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 3, 2005, 8:55 PM CDT (01:55 UTC)
Expired
Jul 3, 2005, 9:30 PM CDT
In force
35 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Carroll County, MO, Cooper County, MO, Lafayette County, MO, Pettis County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 86 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1292 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1870 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:50 PM CDT, 5 hours 5 minutes earlier.

Area forecast discussion, Jul 3, 3:50 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
350 PM CDT SUN JUL 3 2005

.DISCUSSION...

THE COLD FRONT OF RECENT ANTICIPATION IS STRETCHED FROM WESTERN IOWA
ACROSS SOUTHEAST NEBRASKA AND NORTH CENTRAL KANSAS THIS
AFTERNOON...ROUGHLY ALONG A SIOUX CITY...TO LINCOLN...TO HAYS KANSAS
LINE. THE AIRMASS PRECEDING THE FRONT HAS HAD LIMITED OPPORTUNITY TO
DESTABILIZE TODAY...DUE TO FAIRLY EXTENSIVE CLOUD COVER AND ONGOING
SCATTERED WARM AIR ADVECTION ACTIVITY. THIS IS CONFIRMED BY THE 18Z
KTOP SOUNDING...WHICH ILLUSTRATES A FAIRLY LARGE 900-700 MB CAPPING
INVERSION. AFTER THE ONGOING ACTIVITY OVER NORTH CENTRAL AND
NORTHEAST MISSOURI EXITS THIS AFTERNOON...AM ANTICIPATING A SHORT
BREAK IN CONVECTION UNTIL LATER THIS EVENING. DO NOT HAVE A LOT OF
CONFIDENCE IN MODEL SOLUTIONS...WHICH HAVE HANDLED TODAYS EVENTS
RATHER UNSUCCESSFULLY. THE SITUATION APPEARS TO BE UNFOLDING TO
FAVOR A SCENARIO IN WHICH THE CWA IS BETWEEN TWO AREAS WHICH ARE
BETTER PRIMED FOR SEVERE WEATHER: 1) TO THE NORTH ACROSS IOWA IN THE
INSTABILITY AXIS WITH BETTER FRONTAL CONVERGENCE AND 2) ACROSS
SOUTH/CENTRAL KANSAS WHERE CONVERGENCE ALONG SEVERAL BOUNDARIES FROM
PRIOR CONVECTION WILL COMBINE WITH THE DYNAMICS PROVIDED BY THE
APPROACHING MID LEVEL SHORTWAVE. THEREFORE BELIEVE THE FORECAST AREA
WILL HAVE A MUCH BETTER OPPORTUNITY FOR ORGANIZED THUNDERSTORMS ONCE
THE AFOREMENTIONED CONVECTION CONGEALS INTO A COMPLEX AND EXPANDS
EAST THIS EVENING. HAVE HIGHLIGHTED THE 03Z-12Z MONDAY TIMEFRAME
WITH THE HIGHEST POPS (60-70S)...AND PLACED THE HIGHEST QPF VALUES
(1-1.5 INCHES) ACROSS EASTERN KANSAS AND WESTERN MISSOURI...WHERE
THE FLOOD WATCH REMAINS IN EFFECT. CANNOT RULE OUT SEVERE WEATHER
(WITH HAIL/DAMAGING WINDS/HEAVY RAIN)...BUT IT WILL MOST LIKELY BE
DELAYED UNTIL THIS EVENING.

BOTH NAM AND GFS SOLUTIONS FORECAST CONVECTION TO LINGER THROUGH
MONDAY MORNING FOR MOST OF THE FORECAST AREA...AND EXIT THE EASTERN
CWA ON MONDAY AFTERNOON. HAVE LOWERED HIGH TEMPERATURES FOR TOMORROW
DUE TO ANTICIPATED RESIDUAL CLOUD COVER AND SLIGHTLY PROLONGED
PRECIPITATION. THE 12Z NAM GUIDANCE NUMBERS WERE IN THE UPPER 70S.
THINK THIS MAY BE A LITTLE TO COOL...BUT HAVE REDUCED ANTICIPATED
HIGHS INTO THE LOW 80S. THE SYSTEM AND ASSOCIATED PRECIPITATION
SHOULD EXIT TO THE EAST BY MONDAY EVENING...JUST IN TIME FOR THE
INDEPENDENCE DAY FIREWORKS.

UPPER RIDGING WILL BUILD EAST ACROSS THE PLAINS DURING THE MIDDLE OF
THIS WEEK. EASTERN KANSAS AND MISSOURI WILL REMAIN ON THE EAST SIDE
OF THE RIDGE...WITH WEAK NORTHWEST FLOW ALOFT. CANT RULE OUT A
SMALL CHANCE FOR PRECIPITATION WITH WEAK IMPULSES RIDING SOUTHEAST
ALONG THE EASTERN SIDE OF THE RIDGE...BUT NOT SIGNIFICANT ENOUGH TO
MENTION AT THIS POINT. TEMPERATURES BENEATH THE UPPER RIDGE WILL
MODERATE SOME THROUGH THE LATTER PART OF THIS WEEK...BUT SHOULD BE
RELATIVELY CLOSE TO SEASONAL NORMALS.

SCHMIT/STOFLET

&&

.PREV DISCUSSION...

333 AM CDT SUN...
THE STAGE IS SET FOR STORMY WEATHER THIS AFTERNOON AND EVENING AS A
FRONT SHIFTS SOUTHEAST THROUGH THE CENTRAL PLAINS OVER THE NEXT 36
HOURS. THE TROUGH PROVIDING THE IMPETUS FOR THE FRONT CAN BE SEEN ON
SATELLITE IMAGES THIS MORNING TRAVERSING EAST ALONG THE U.S.
CANADIAN BORDER. FRONTOGENESIS CONTINUES ACROSS THE NORTHERN PLAINS
AS THE IT BECOMES INCREASINGLY WELL DEFINED ACROSS THE DAKOTAS. SAID
FEATURE IS ALREADY SPARKING CONVECTION ACROSS THE DAKOTAS THIS
MORNING...WITH MORE ISOLATED ACTIVITY TRYING TO GET GOING ACROSS
KANSAS INTO SOUTHEAST NEBRASKA. THE ACTIVITY IN KANSAS AND NEBRASKA
IS HOWEVER HAVING A DIFFICULT TIME SHIFTING EAST AS THE LOW LEVEL
JET IS WELL CONFINED JUST WEST OF OUR FORECAST AREA. SOME CHANCE
POPS MIGHT BE NEEDED FOR THE MORNING HOURS THOUGH AS THE JET BEGINS
TO LAY OVER INTO THE NORTHWEST CORNER OF MISSOURI AHEAD OF THE
APPROACHING FRONT.

THE FRONT WILL PUSH THROUGH EASTERN NEBRASKA...SETTLING INTO CENTRAL
KANSAS...DURING THE AFTERNOON HOURS. A NICE JET AT 850MB WILL
PRECEDE THE FRONT...ADVECTING WARM TEMPERATURES NORTHEAST. PREVIOUS
MODELS RUNS ALL ADVERTISED THIS PUTTING A NICE 13+ C CAP IN PLACE AT
700MB FOR MUCH OF THE AFTERNOON HOURS. LATEST RUNS HAVE ALL BACKED
OFF OF THIS IDEA AS A LITTLE WAVE (CURRENTLY SEEN MOVING THROUGH
UTAH INTO COLORADO ON WATER VAPOR IMAGERY) IS PROGGED TO SHIFT
ACROSS THE CENTRAL PLAINS THIS AFTERNOON...THUS PREVENTING THE CAP
FROM ESTABLISHING ITSELF. THEREFORE I HAVE MOVED UP THE TIMING OF
THE LIKELY POPS IN THE NORTHWEST CORNER OF THE CWA INTO THE LATER
HALF OF THE AFTERNOON HOURS. AS FOR THE MODE OF THE STORMS AS THEY
MOVE INTO THE FORECAST AREA...EXPECTATIONS ARE FOR THE CONVECTION TO
START OFF AS MULTI AND SUPER CELLULAR THIS AFTERNOON...ESPECIALLY
ACROSS EASTERN NEBRASKAWESTERN IOWANORTHWEST MISSOURI WHERE 0-3 KM
SHEAR VALUES ARE PROGGED TO RUN IN THE 30+ KTS RANGE...AND CAPES
ABOVE 3000 J/KG ARE EXPECTED. WHILE THE CAPE MIGHT BE OVERDONE BY
THE MODELS TENDENCIES TO OVER DO THE DEWPOINTS...AVAILABLE
INSTABILITY FROM WARM AIR ADVECTION AND DIURNAL HEATING SHOULD BE
MORE THAN ADEQUATE WITH THE APPROACHING FRONT. ONLY FLY IN THE
OINTMENT WOULD BE IF THE LITTLE WAVE MOVING EAST THROUGH KANSAS CAN
SPARK ENOUGH AFTERNOON CONVECTION TO PROVIDE SOME CLOUD COVER AND/OR
WEAK CONVECTION AHEAD OF THE FRONT.

MAIN THREATS FROM THESE STORMS AS THEY MOVE INTO NORTHWEST MISSOURI
AND FAR EASTERN KANSAS WOULD BE FROM LARGE HAIL AND DAMAGING
STRAIGHT LINE WINDS...ASSOCIATED WITH INDIVIDUAL STORMS. AS THE
EVENING HOURS WARE ON THE CONVECTION SHOULD CONGEAL INTO A MCS WITH
THE POTENTIAL FOR A BOW ECHO ACROSS EASTERN KANSAS AND WESTERN
MISSOURI. THE MODELS ARE ALSO CONSISTENT IN ADVERTISING IN SPLITTING
THE CONVECTION AS THE NIGHT WARES ON. WITH 850MB WINDS ADJUSTING TO
THE SOUTH ACROSS EASTERN KANSAS DURING THE EVENING HOURS ANY MCS
THAT FORMS IS EXPECTED TO SINK SOUTH THROUGH EASTERN KANSAS AND
WESTERN MISSOURI...INHIBITING INFLOW TO CONVECTION ACROSS CENTRAL
AND NORTH CENTRAL MISSOURI. THIS IS BACKED UP BY NORTH/SOUTH
ORIENTED 700MB-300MB THICKNESS ALONG THE KANSAS MISSOURI
BORDER...WHICH ALSO AGREES WITH CORFIDI VECTORS. I WILL KEEP LIKELY
POPS IN MOST OF THE REST OF THE CWA THOUGH AS THE FRONT AND/OR
BOUNDARIES FROM EARLIER CONVECTION SHOULD SPARK SOME ACTIVITY.
HOWEVER...FOR THE SAME REASON I HAVE KEPT THE FORECAST OF HEAVIER
RAIN CONFINED TO THE FAR WEST EDGE OF THE CWA. WITH PRECIPITABLE
WATER VALUES OF 1.5 INCHES OR GREATER PROGGED...THOUGHTS ARE THAT
HEAVY RAIN WILL BE PRESENT WITH MOST OF THE STORMS. IN EASTERN
KANSAS AND FAR WESTERN MISSOURI (WHERE RAIN FELL THURSDAY NIGHT)
FLOOD GUIDANCE VALUES ARE RUNNING A BIT LOW COMPARED TO EXPECTED
PRECIP VALUES. THEREFORE...I WILL GO WITH A FLOOD WATCH FOR THE
EVENING AND OVERNIGHT HOURS FOR ALL OF OUR KANSAS COUNTIES AND MOST
OF THE MISSOURI COUNTIES ADJOINING THEM. FARTHER EAST THE LACK OF
COPIOUS RECENT RAINS WILL MAKE THOSE AREAS MUCH MORE TOLERANT TO
HEAVY RAIN.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLOOD WATCH FROM 6 PM SUNDAY TO 6 AM MONDAY FOR FAR EASTERN
     KANSAS KSZ025-KSZ057-KSZ060-KSZ102-KSZ103-KSZ104-KSZ105.
MO...FLOOD WATCH FROM 6 PM SUNDAY TO 6 AM MONDAY FOR FAR WESTERN
     MISSOURI MOZ011-MOZ012-MOZ020-MOZ021-MOZ028-MOZ029-MOZ037-
     MOZ043.
Hazardous weather outlook, Jul 3, 1:00 PM CDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT SUN JUL 3 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY-
CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-
JOHNSON-PETTIS-COOPER-BATES-HENRY-
100 PM CDT SUN JUL 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHERN MISSOURI THIS
AFTERNOON. ISOLATED STRONG TO SEVERE THUNDERSTORMS PRODUCING LARGE
HAIL ARE POSSIBLE.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AN APPROACHING
FRONT ACROSS SOUTHEAST NEBRASKA AND NORTHEAST KANSAS DURING THE LATE
AFTERNOON AND EARLY EVENING HOURS. THESE THUNDERSTORMS WILL GRADUALLY
SPREAD FROM WEST TO EAST ACROSS THE OUTLOOK AREA DURING THE EVENING
AND OVERNIGHT HOURS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
THIS EVENING AND TONIGHT...WITH THE MAIN THREATS BEING DAMAGING
WINDS...LARGE HAIL...AND HEAVY RAIN. THE THUNDERSTORMS ARE EXPECTED
TO ORGANIZE INTO A COMPLEX TONIGHT...BRINGING AN ADDITIONAL THREAT
FOR HEAVY RAIN AND RESULTANT FLOODING IN AREAS THAT RECEIVED MODERATE
RAINFALL LATE LAST WEEK. THEREFORE...A FLOOD WATCH IS IN EFFECT FOR
EASTERN KANSAS AND FAR WESTERN MISSOURI FOR THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL LIKELY BE ONGOING ON MONDAY MORNING....ALTHOUGH NO
SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT.

SCHMIT

In the hours before

Local storm report, Jul 3, 7:46 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
746 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TSTM WND DMG     DREXEL                  38.48N 94.61W
07/03/2005                   CASS               MO   LAW ENFORCEMENT

            LARGE TREE REPORTED DOWN.

&&

GA
Special weather statement, Jul 3, 7:49 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
749 PM CDT SUN JUL 3 2005

MOZ038>040-044>046-054-040800-
COOPER MO-HENRY MO-HOWARD MO-JOHNSON MO-LAFAYETTE MO-
PETTIS MO-SALINE MO-
749 PM CDT SUN JUL 3 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
591 IN EFFECT UNTIL 3 AM CDT FOR THE FOLLOWING AREAS

IN MISSOURI THIS WATCH INCLUDES 7 COUNTIES

IN CENTRAL MISSOURI

COOPER                HOWARD                PETTIS
SALINE

IN WEST CENTRAL MISSOURI

HENRY                 JOHNSON               LAFAYETTE

THIS INCLUDES THE CITIES OF...BOONVILLE...CLINTON...CONCORDIA...
FAYETTE...LEXINGTON...MARSHALL...NEW FRANKLIN...SEDALIA...
WARRENSBURG AND WINDSOR.

KSZ025-057-060-102>105-MOZ001>004-011>013-020>021-028>029-037
-043-053-040400-
ATCHISON KS-DONIPHAN KS-JOHNSON KS-LEAVENWORTH KS-
LINN KS-MIAMI KS-WYANDOTTE KS-ANDREW MO-ATCHISON MO-
BATES MO-BUCHANAN MO-CASS MO-CLAY MO-CLINTON MO-
DE KALB MO-GENTRY MO-HOLT MO-JACKSON MO-NODAWAY MO-
PLATTE MO-WORTH MO-
749 PM CDT SUN JUL 3 2005

SEVERE THUNDERSTORM WATCH NUMBER 590 REMAINS VALID UNTIL 11 PM
CDT FOR THE FOLLOWING AREAS

IN KANSAS THIS WATCH INCLUDES 7 COUNTIES

IN EAST CENTRAL KANSAS

JOHNSON               LINN                  MIAMI

IN NORTHEAST KANSAS

ATCHISON              DONIPHAN              LEAVENWORTH
WYANDOTTE

IN MISSOURI THIS WATCH INCLUDES 14 COUNTIES

IN NORTHWEST MISSOURI

ANDREW                ATCHISON              BUCHANAN
CLINTON               DEKALB                GENTRY
HOLT                  NODAWAY               WORTH

IN WEST CENTRAL MISSOURI

BATES                 CASS                  CLAY
JACKSON               PLATTE

THIS INCLUDES THE CITIES OF...ALBANY...ATCHISON...BUTLER...
CAMERON...EXCELSIOR SPRINGS...GRANT CITY...HARRISONVILLE...
INDEPENDENCE...KANSAS CITY...KANSAS CITY...LEAVENWORTH...
LIBERTY...MARYVILLE...MOUND CITY...MOUND CITY...OLATHE...OREGON...
OVERLAND PARK...PAOLA...PARKVILLE...PLATTE CITY...PLATTSBURG...
ROCKPORT...SAVANNAH...ST. JOSEPH AND TROY.
Local storm report, Jul 3, 7:51 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
751 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND GST     1 S EDGERTON KS         38.75N 95.01W
07/03/2005  70 MPH           JOHNSON            KS   EMERGENCY MNGR

            I-35 AND EDGERTON INTERCHANGE

&&

RUNYAN
Local storm report, Jul 3, 8:21 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
821 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND GST     GARDNER                 38.81N 94.93W
07/03/2005  65 MPH           JOHNSON            KS   TRAINED SPOTTER

            CORRECTED LOCATION FROM EARLIER OLATHE REPORT.

&&

HUDSON
Local storm report, Jul 3, 8:26 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
826 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND GST     1 W GREENWOOD           38.85N 94.36W
07/03/2005  65 MPH           JACKSON            MO   TRAINED SPOTTER

            60 TO 65 MPH WINDS REPORTED AT THE 291/150 INTERCHANGE.

&&

HUDSON
Special weather statement, Jul 3, 8:46 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
846 PM CDT SUN JUL 3 2005

MOZ038-039-044-045-040245-
JOHNSON-LAFAYETTE-PETTIS-SALINE-
846 PM CDT SUN JUL 3 2005

...SIGNIFICANT WEATHER ALERT FOR EASTERN LAFAYETTE...NORTHEASTERN
JOHNSON...NORTHERN PETTIS AND SALINE COUNTIES...

AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DOVER TO ALMA TO 8
MILES SOUTH OF CONCORDIA TO 6 MILES SOUTHEAST OF WARRENSBURG...OR
ALONG A LINE EXTENDING FROM 23 MILES WEST OF MARSHALL TO 22 MILES
NORTH OF WARRENSBURG TO 11 MILES NORTHEAST OF WARRENSBURG TO 6 MILES
SOUTHEAST OF WARRENSBURG...MOVING EAST AT 40 MPH.

THESE STORMS WILL BE...
  NEAR GRAND PASS BY 855 PM CDT.
  NEAR MALTA BEND BY 900 PM CDT.
  NEAR HUGHESVILLE BY 905 PM CDT.
  NEAR SEDALIA BY 915 PM CDT.
  NEAR SLATER BY 925 PM CDT.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

STOFLET

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:37 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Jackson53 min
Jul 3, 8:06 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Lafayette54 min
Jul 3, 7:01 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami44 min
Jul 3, 7:17 PM CDTSevere Thunderstorm WarningEAXLinn43 min
Jul 3, 9:14 PM CDTSevere Thunderstorm WarningEAXLinn, Miami46 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.